关注
Maciej Zworski
Maciej Zworski
Professor of Mathematics, University of California, Berkeley
在 math.berkeley.edu 的电子邮件经过验证 - 首页
标题
引用次数
引用次数
年份
Semiclassical analysis
M Zworski
American Mathematical Society, 2022
12062022
Mathematical theory of scattering resonances
S Dyatlov, M Zworski
American Mathematical Soc., 2019
518*2019
Scattering matrix in conformal geometry
C Graham, M Zworski
Invent. Math. 152 (1), 89-118, 2003
5052003
Complex scaling and the distribution of scattering poles
J Sjostrand, M Zworski
Journal of the American Mathematical Society 4 (4), 729-769, 1991
3831991
Geometric control in the presence of a black box
N Burq, M Zworski
Journal of the American Mathematical Society 17 (2), 443-471, 2004
2362004
Resonances in physics and geometry
M Zworski
Notices of the AMS 46 (3), 319-328, 1999
2311999
Distribution of poles for scattering on the real line
M Zworski
Journal of functional analysis 73 (2), 277-296, 1987
2191987
Pseudospectra of semi-classical (pseudo) differential operators
N Dencker, J Sjöstrand, M Zworski
arXiv preprint math/0301242, 2003
2182003
Ergodicity of eigenfunctions for ergodic billiards
S Zelditch, M Zworski
Communications in mathematical physics 175, 673-682, 1996
2091996
Scattering asymptotics for Riemann surfaces
L Guillopé, M Zworski
Annals of mathematics 145 (3), 597-660, 1997
1921997
Quantum decay rates in chaotic scattering
S Nonnenmacher, M Zworski
1892009
Scattering metrics and geodesic flow at infinity
R Melrose, M Zworski
Inventiones mathematicae 124, 389-436, 1996
1771996
Dynamical zeta functions for Anosov flows via microlocal analysis
S Dyatlov, M Zworski
arXiv preprint arXiv:1306.4203, 2013
1652013
Fast soliton scattering by delta impurities
J Holmer, J Marzuola, M Zworski
Communications in mathematical physics 274, 187-216, 2007
1582007
Fractal Weyl laws for chaotic open systems
WT Lu, S Sridhar, M Zworski
Physical review letters 91 (15), 154101, 2003
1542003
Distribution of resonances for spherical black holes
AS Barreto, M Zworski
Mathematical Research Letters 4 (1), 103-121, 1997
1451997
From quasimodes to resonances
SH Tang, M Zworski
Mathematical Research Letters 5 (3), 261-272, 1998
1431998
Sharp polynomial bounds on the number of scattering poles
M Zworski
1431989
Lower bounds on the number of scattering poles
J Sjöstrand, M Zworski
Communications in partial differential equations 18 (5-6), 847-857, 1993
135*1993
Fractal upper bounds on the density of semiclassical resonances
J Sjöstrand, M Zworski
1292007
系统目前无法执行此操作,请稍后再试。
文章 1–20